MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The dcb00 model intraocular lens (iol) was discarded due to user error as per the doctor.When asked when the issue first identified, both "during handling/prior to insertion" and "lens inserted and removed during same procedure" information were provided as answers.It is unknown if the same procedure was completed using a back-up lens; however, there was no incision enlargement, no procedural delays, no sutures, and no vitrectomy during the procedure.Patient prognosis post-procedure is unknown.The suspect iol is not available for return as it was discarded.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section d-6a date implanted: not applicable as the iol was not implanted.Section d-6b date explanted: not applicable as the iol was not implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23397695
Report Number3012236936-2025-000279
Device Sequence Number9983915
Product Code HQL
UDI-Device Identifier05050474636125
UDI-Public(01)05050474636125(17)271025
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale